# SDR 95ZZZX3090

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N880WW
- Make and model: Israel 1124
- Aircraft serial: 195
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tee
- Part number: AN8244D
- Condition: Scored
- Location: Gear Select Vlv
- Part time: 9,188 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST HYDRAULIC PRESSURE IN-FLIGHT DUE TO LOSS OF FLUID.  FLUID LEAK CAUSED BY CIRCUMFERENTIAL SCORING ON AN824-4-D TEE WHERE IT CONTACTS FLARE ON END OF PN 723088-307 UPLOCK TUBE ASSY, BY GEAR SELECTOR VALVE.  (REF. I.P.C. 29-10-00, FIG. 2, ITEMS 16 AND 79.)  CAUSE UNKNOWN.  INSTALLED NEW TEE.
